# SDR SWAA2025091213774

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N8844Q
- Make and model: Boeing 737-8
- Aircraft serial: 67488
- Aircraft time: 8,680 hours, 4,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS A STEADY RED LIGHT ON AFT ATTENDANT PANEL EMERGENCY EXIT LIGHTS.   PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK REF AMM 33-51-00.
